# SDR 0302101

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 32,353 hours, 36,235 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 4516, AIRCRAFT WAS ON TAKE-OFF ROLL WHEN THE IT GOT A CONFIGURATION WARNING.  THE CREW ABORTED TAKE-OFF AND RETURNED TO THE GATE.  AIRCRAFT  TAKEN OUT OF SERVICE 2-10-03 AT 1830 2-11-03   AIRCRAFT BEING FERRIED LYH TO FWA AT 1255 ETA 1510.
